Article citationsMore>>

R. Figueiredo Camargo, E. Capelas de Oliveira and J. Vaz Jr., “On the Generalized Mittag-Leffler Function and Its Application in a Fractional Telegraph Equation,” Mathematical Physsics, Analysis & Geometry, Vol. 15, No. 1, 2012, pp. 1-16. doi:10.1007/s11040-011-9100-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.